# SDR ASAA2012091392887

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,800 hours, 4,200 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05021
- Condition: Failed
- Location: Throttle Stand
- Part time: 17,574 hours, 5,656 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  IT ENGAGES FOR 3-4 SECONDS, THEN DISENGAGES. NUMEROUS ASM NR 1 FAULTS LOGGED.  SERVO MOTOR TEST FAILED NR 1, ASM MSG 22-31794.  R & R NR 1 ASM REF MM 22-31-91, OPS CHECKED NORMAL.  ACFT REMAINS CATIIIA AUTOLAND & HGS, VERIFIED STATUS SCREW POSITION.
